# SDR FDEA201405231146

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 72,832 hours, 12,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SKIN AT PRESS REFUEL DOOR, INNER FWD CORNER HAS SUSPECTED CRACK GOING FROM CORNER TO RIVET.  INSTALLED REPAIR DOUBLER IAW SRM 57-40-02 REPAIR 7 FIGURE 202 & EA 1-5730-T0308359 PART 1.
